# SDR FDEA202307181235

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT ANGLE IS CRACKED AT APPROX STA 1575, RBL 68 REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW BAC DWG 146T5650, SHEET 5, REV C.
